MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE; DEEP BRAIN STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION VERCISE; DEEP BRAIN STIMULATOR
Model Number DB-2201-30DC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neurological Deficit/Dysfunction (1982)
Date of Event 10/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model # db-2201-30dc, serial # (b)(4).Description: thirty (30) cm twist lead, 0.016 tungsten stylet model # db-1110c, serial # (b)(4).Description: vercisetm implantable pulse generator kit a review of the manufacturing documentation for the devices revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.A review of the sterilization documentation for the devices was found to be satisfactory.
 
Event or Problem Description
A report was received that the patient experienced a moderate gait disturbance.The patient was admitted, administered medication and the device was reprogrammed.The event has resolved and was assessed as not related to the procedure or to the device hardware.

Brand Name
VERCISE
Common Device Name
DEEP BRAIN STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7176598
Report Number3006630150-2017-05526
Device Sequence Number1786265
Product Code NHL
UDI-Device Identifier08714729836490
UDI-Public08714729836490
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/07/2018
Device Model NumberDB-2201-30DC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;